In “Global existence of the equivariant Yang-Mills heat flow in four space dimensions,” by A.E. Schlatter, M. Struwe, and A. Shadi Tahvildar-Zadeh—Amer. J. Math. 120 (1998), 117–128—a computer operations mistake resulted in the following typesetting errors:
• The symbol | · ‖ was consistently introduced to replace the standard norm symbol | · |.
• Displayed formula numbers were altered in such a way as to make them inconsistent with textual cross-references.
A corrected version of this paper is available free of charge at the following URL: http://muse.jhu.edu/journals/american_journal_of_mathematics/120.1schlatter.pdf
The American Journal of Mathematics regrets these errors.